# SDR SIMA20220429015

- Difficulty date: April 29, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086082005
- Condition: Corroded
- Location: Fr73-84
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER SEAT TRACK CORRODED BETWEEN FR 84-85 (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-RAR RH LOWER SEAT TRACK BETWEEN FR 73 AND 84 IAW EMB 175 SRM 51-40-08
